MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 5C9320
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the sample evaluation on a returned amia device, it was determined that the device had experienced a high priority alarm 20198 (this alarm was not initially reported).The patient was not connected at the time of the alarm.This occurred during set up for automated peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.A visual inspection with the naked eye observed the device was in good condition.A service history evaluation was performed, and no issues were found during previous servicing related to the reported issue.An event history log review revealed a high priority alarm 20198 (door blew open when locked) in the log; however, the sample evaluation did not duplicate the condition.Therefore, the condition was not verified.The device met specification during sample evaluation.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
ECM - BENCHMARK ELECTRONICS INC. - SP011889
4065 theurer blvd
winona MN
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19977600
Report Number1416980-2024-04250
Device Sequence Number7075309
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public00085412490120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5C9320
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown